MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC TWIIST AUTOMATED INSULIN DELIVERY SYSTEM; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC TWIIST AUTOMATED INSULIN DELIVERY SYSTEM; INFUSION PUMP
Model Number DKPI-21073-007; DKPI-11073-001
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information available for assessment, a relationship between the twiist automated insulin delivery (aid) system and the reported event cannot be determined.Investigation into the reported event remains ongoing and a supplemental report will be filed once results are available.The user remains ongoing on their twiist pump.The current version of the twiist aid system user guide provides information regarding system alarms and the recommended actions associated with them, as well as potential causes of hyperglycemia and ways to prevent it.Users are also instructed to have a backup insulin therapy available at all times.The cleo 90 infusion set is distributed by millyard advanced medical products, llc, for use with the twiist aid system.No components or additional information relevant to the reported event have been made available to millyard advanced medical products, llc, for further investigation.
 
Event or Problem Description
An initial event notification was received by sequel med tech, llc on 20-may-2026 and forwarded to millyard advanced medical products, llc on 21-may-2026.The user reported that after performing a cleo 90 infusion site change, on (b)(6) 2026, they delivered a bolus for a salad consumed at lunch, following which, their blood glucose (bg) "skyrocketed".The user delivered an additional bolus via the twiist pump and then changed their infusion site and twiist cassette; however, no change in glucose was observed.The user then administered a manual injection of insulin and their bg began to decline.Later that day, the user's bg elevated between 400-500 mg/dl after consuming only protein at dinner.The user changed the infusion site again and presented to the emergency department (ed).The user remained on the twiist pump during this time and received intravenous fluids, saline, and an exogenous injection.After a few hours, the user's bg began to decline and the user returned home.The user denied damage/issues with the cleo 90 infusion sets, irritation at the infusion sites, issues with the twiist pump, and lifestyle changes, and was advised to contact their health care provider to discuss therapy setting adjustments.The user remains ongoing on their twiist pump.

Brand Name
TWIIST AUTOMATED INSULIN DELIVERY SYSTEM
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
meagan armstrong
540 n. commercial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key25566475
Report Number3016798778-2026-00194
Device Sequence Number15951368
Product Code QFG
UDI-Device Identifier00850017421431
UDI-Public(01)00850017421431
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K250930
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDKPI-21073-007; DKPI-11073-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age30 YR
Patient SexFemale
Patient Weight200 LB
Patient RaceWhite